EUDORLIN extra ibuprofen pain tablets 20 pc

Berlin-Chemie AG

Sale price £26.59 Regular price £33.00

Tax included. Shipping calculated at checkout.

EUDORLIN ® Extra Ibuprofen – Schmerztabletten

Active ingredient: Ibuprofen.

Areas of application:
For mild to moderately severe pain and fever.
Do not use for more than 4 days without medical or dental advice.

For information on risks and side effects, read the package insert and ask your doctor or pharmacist.

EUDORLIN extra ibuprofen pain tablets Active ingredients

  • 400 mg ibuprofen

Auxiliary materials

  • Cornstarch
  • Silica, finely divided
  • Carboxymethyl starch, sodium type A
  • Magnesium stearate (vegetable)
  • Hypromellose
  • Macrogol 4000
  • Povidone K30
  • Titanium dioxide

EUDORLIN extra ibuprofen pain tablets Indication / application

  • The drug is an anti-inflammatory and analgesic drug (non-steroidal anti-inflammatory / analgesic, NSAID) with antipyretic (antipyretic) properties.
  • Areas of application of this drug
    • Symptomatic treatment of
      • slight to moderate pain
      • fever

EUDORLIN extra ibuprofen pain tablets dosage

  • Always take this medicine exactly as described here or as your doctor or pharmacist has told you. Check with your doctor or pharmacist if you are not sure.
  • dosage
    • Unless otherwise prescribed by your doctor, the recommended dose is:
      • Body weight (age): 20 kg - 29 kg (6 - 9 years)
        • Single dose: ½ film-coated tablet (equivalent to 200 mg ibuprofen)
        • Maximum daily dose (24 hours): 1½ film-coated tablets (equivalent to 600 mg ibuprofen)
      • Body weight (age): 30 kg - 39 kg (10 - 12 years)
        • Single dose: ½ film-coated tablet (equivalent to 200 mg ibuprofen)
        • Maximum daily dose (24 hours): 2 film-coated tablets (equivalent to 800 mg ibuprofen)
      • Body weight (age):> / = 40 kg (children and adolescents from 12 years and adults)
        • Single dose: ½ - 1 film-coated tablet (equivalent to 200 - 400 mg ibuprofen)
        • Maximum daily dose (24 hours): 3 film-coated tablets (equivalent to 1200 mg ibuprofen)
    • If you have taken the maximum single dose, wait at least 6 hours before the next dose.
    • The elderly and those with a history of gastric or duodenal ulcer
      • These patients should start with the lowest dose.
    • Impaired kidney or liver function
      • No dose reduction is necessary in the case of mild to moderate impairment of kidney or liver function.
    • Use in children and adolescents
      • If children and adolescents require this medicine for more than 3 days, or if symptoms worsen, medical advice should be sought.

 

  • Duration of application
    • For short-term use only. Do not use this medicine for more than 3 days in children and adolescents, not more than 3 days in fever and not more than 4 days in adults with pain without medical advice.
    • Please talk to your doctor or pharmacist if you have the impression that the effect is too strong or too weak.

 

  • If you take more than you should
    • Take the medicine according to the doctor's instructions or the dosage instructions given here. If you feel that you are not experiencing adequate pain relief, do not increase the dosage yourself, but ask a doctor.
    • Possible symptoms of an overdose are:
      • central nervous disorders such as headache, dizziness, drowsiness and loss of consciousness (in children also seizures)
      • Gastrointestinal complaints such as abdominal pain, nausea and vomiting, bleeding in the gastrointestinal tract
      • Liver and kidney dysfunction
      • Drop in blood pressure
      • decreased breathing (respiratory depression)
      • blue-red coloring of the skin and mucous membranes (cyanosis)
    • There is no specific antidote.
    • If you suspect an overdose, please notify a doctor immediately. Depending on the severity of the poisoning, he or she can decide on any measures that may be required.

 

  • If you forget to take a dose
    • Do not take a double dose to make up for a forgotten dose.

 

  • If you have any further questions on the use of this medicine, ask your doctor or pharmacist.

EUDORLIN extra ibuprofen pain tablets way

  • Please swallow the film-coated tablets whole with plenty of liquid (e.g. a glass of water) during or after a meal.

EUDORLIN extra ibuprofen pain tablets Side effects

  • Like all medicines, this medicine can have side effects, although not everybody gets them. If you notice the following side effects, please discuss them with your doctor, who will then determine how to proceed.
  • The list of the following undesirable effects includes all known side effects under treatment with ibuprofen, including those under high-dose long-term therapy in rheumatism patients. The frequency information, which goes beyond very rare reports, relates to short-term use of up to daily doses of a maximum of 1200 mg ibuprofen for oral dosage forms (= 3 painkillers) and a maximum of 1800 mg for suppositories.
  • In the case of the following adverse drug reactions, it must be taken into account that they are predominantly dose-dependent and differ from patient to patient.
  • The most frequently observed side effects involve the digestive tract. Gastric / duodenal ulcers (peptic ulcers), perforation (breakthroughs), or bleeding, sometimes fatal, may occur, especially in the elderly.
  • Nausea, vomiting, diarrhea, gas, constipation, indigestion, abdominal pain, tarry stool, vomiting blood, ulcerative stomatitis (inflammation of the oral mucosa with ulceration), worsening of the intestinal diseases ulcerative colitis and Crohn's disease have been reported after use.
  • Less frequently gastritis has been observed. In particular, the risk of gastrointestinal bleeding depends on the dose range and the duration of use.
  • If you experience severe pain in the upper abdomen, vomiting blood, blood in the stool and / or the stool turns black, you must stop taking the painkillers and inform a doctor immediately.
  • Edema, high blood pressure, and heart failure have been reported with NSAID treatment.
  • Medicines like this may be associated with a small increased risk of heart attack ("heart attack") or stroke.
  • Common side effects (may affect up to 1 in 10 people)
    • Gastrointestinal complaints such as heartburn, abdominal pain, nausea, vomiting, flatulence, diarrhea, constipation and minor gastrointestinal blood loss, which in exceptional cases can cause anemia
  • Uncommon side effects (may affect up to 1 in 100 people)
    • Hypersensitivity reactions with rashes and itching of the skin as well as asthma attacks (possibly with a drop in blood pressure): In these cases, inform a doctor immediately and the painkillers must no longer be taken.
    • Central nervous disorders, such as headache, dizziness, insomnia, agitation, irritability, or fatigue
    • Visual disturbances
    • Gastric / duodenal ulcers (peptic ulcers), possibly with bleeding and breakthrough, inflammation of the oral mucosa with ulceration (ulcerative stomatitis), worsening of ulcerative colitis or Crohn's disease, inflammation of the stomach lining (gastritis)
  • Rare side effects (may affect up to 1 in 1,000 people)
    • Ringing in the ears (tinnitus)
  • Very rare side effects (may affect up to 1 in 10,000 people)
    • A worsening of infection-related inflammation (e.g. development of necrotizing fasciitis) has been described in connection with the use of certain anti-inflammatory drugs (non-steroidal anti-inflammatory drugs; these also include these pain relievers). Symptoms of meningitis (aseptic meningitis) such as severe headache, nausea, vomiting, fever, stiff neck or clouded consciousness were observed. There seems to be an increased risk for patients who already suffer from certain autoimmune diseases (systemic lupus erythematosus, mixed connective tissue disorders).
    • If signs of infection (e.g. redness, swelling, overheating, pain, fever) appear or worsen while using the medicinal product, a doctor should be consulted immediately.
    • Blood formation disorders (anemia, leukopenia, thrombocytopenia, pancytopenia, agranulocytosis)
      • The first signs can be: fever, sore throat, superficial sores in the mouth, flu-like symptoms, severe exhaustion, nosebleeds and bleeding from the skin. In these cases, the drug should be discontinued immediately and a doctor should be consulted. Any self-treatment with painkillers or fever-lowering drugs should be avoided.
    • Severe general hypersensitivity reactions. They can express themselves as: facial edema, tongue swelling, internal swelling of the larynx with narrowing of the airways, shortness of breath, rapid heartbeat, drop in blood pressure and even threatening shock. Immediate medical attention is required if one of these symptoms occurs, which can occur during initial use.
    • Psychotic reactions, depression
    • Palpitations, heart failure (heart failure), heart attack
    • High blood pressure (arterial hypertension)
    • Inflammation of the esophagus (esophagitis) and the pancreas (pancreatitis), formation of membrane-like constrictions in the small and large intestines (intestinal, diaphragm-like strictures)
    • Liver dysfunction, liver damage, especially with long-term therapy, liver failure, acute inflammation of the liver (hepatitis)
      • If the drug is administered for a longer period of time, the liver values ​​should be checked regularly.
    • Severe skin reactions such as rash with redness and blistering (e.g. Stevens-Johnson syndrome, toxic epidermal necrolysis / Lyell syndrome), hair loss (alopecia)
      • In exceptional cases, severe skin infections and soft tissue complications can occur during chickenpox infection or facial / shingles.
    • Increased water retention in the tissue (edema), especially in patients with high blood pressure or impaired kidney function, nephrotic syndrome (water accumulation in the body [edema] and excessive protein excretion in the urine), inflammatory kidney disease (interstitial nephritis), which can be associated with acute kidney dysfunction.
    • Damage to the kidney tissue (papillary necrosis) and increased uric acid concentrations in the blood can also occur.
    • Reduced urine excretion, accumulation of water in the body (edema) and general malaise can express a kidney disease or even kidney failure.
      • If the above symptoms occur or worsen, stop taking the medicine and contact a doctor immediately.
  • If you get any side effects, talk to your doctor or pharmacist. This also applies to side effects that are not specified.

EUDORLIN extra ibuprofen pain tablets Interactions

  • Taking with other medicines
    • Tell your doctor or pharmacist if you are taking, have recently used, or are planning to use any other medicines.
    • The drug may affect or be affected by other drugs. For example:
      • Medicines that have an anticoagulant effect (that is, thinning the blood / preventing it from clotting, e.g. acetylsalicylic acid, warfarin, ticlopidine)
      • Medicines that lower high blood pressure (ACE inhibitors such as captopril, beta blockers such as atenolol-containing medicines, angiotensin II receptor antagonists such as losartan)
    • Some other medicines may also affect, or be affected by, treatment with this medicine. You should therefore always seek the advice of your doctor or pharmacist before using this medicine with other medicines.
    • The effect of the drugs or groups of drugs listed below can be influenced by simultaneous treatment with this drug.
    • Enhancement of the effect and / or side effects
      • If you take the following medicines at the same time, the blood concentrations of these medicines may increase:
        • Digoxin (medicine to strengthen the heart)
        • Phenytoin (used to treat seizures)
        • Lithium (agent for the treatment of mental illnesses)
      • A control of the serum lithium, the serum digoxin and the serum phenytoin level is usually not necessary when used as intended.
      • Preparations for inhibiting blood clotting
      • Methotrexate (used to treat cancer or certain rheumatic diseases): Do not take the medicine within 24 hours before or after you are given methotrexate. This can lead to an increased concentration of methotrexate and an increase in its side effects.
      • Acetylsalicylic acid and other anti-inflammatory pain relievers, including COX-2 inhibitors (non-steroidal anti-inflammatory drugs / analgesics), selective serotonin reuptake inhibitors (drugs used to treat depression), and cortisone preparations (glucocorticoids): there is an increased risk of stomach ulcers and bleeding Intestinal tract.
      • Medicines containing probenecid or sulfinpyrazone (medicines used to treat gout): these may delay the elimination of ibuprofen. This can lead to an accumulation of ibuprofen in the body with an increase in its side effects.
    • Weakening of the effect
      • Medicines to increase fluid excretion (diuretics) and medicines for high blood pressure (antihypertensive drugs)
      • ACE inhibitors (used to treat heart failure and high blood pressure): the risk of developing kidney dysfunction is increased.
      • Low dose acetylsalicylic acid: The effect of low dose acetylsalicylic acid on the blood platelets that promote clotting can be impaired.
    • Other possible interactions
      • Zidovudine (medicine used to treat AIDS): There is an increased risk of bleeding and bruising in the joints in people who are hemorrhagic with HIV infection.
      • Ciclosporin (medicine to suppress the immune response, e.g. after a transplant and to treat rheumatism): There is a risk of damage to your kidneys.
      • Tacrolimus: There is a risk of damaging your kidneys.
      • Potassium-sparing water tablets (certain diuretics): If taken at the same time, the potassium level in the blood may increase.
      • Sulphonylureas (used to lower blood sugar): Although interactions between ibuprofen and sulphonylureas, unlike other NSAIDs, have not yet been described, your blood sugar levels should be checked as a precaution when taking them at the same time.
      • Anticoagulants: There have been individual reports of interactions between ibuprofen and anticoagulants. In the case of simultaneous treatment, it is recommended to check the coagulation status.
  • Consumption with alcohol
    • Avoid drinking alcohol while using this medicine, as side effects, especially those affecting the gastrointestinal tract or the central nervous system, will be aggravated.

EUDORLIN extra ibuprofen pain tablets Contraindications

  • The medicine must not be taken
    • if you are allergic to ibuprofen or any of the other ingredients of this medicine
    • if you have had allergic reactions after taking acetylsalicylic acid or other nonsteroidal anti-inflammatory drugs in the past, such as:
      • Difficulty breathing due to narrowing of the airways (bronchospasm)
      • Asthma attacks
      • Swelling of the lining of the nose
      • Skin reactions (e.g. reddening, wheals, etc.)
    • with unexplained blood formation disorders
    • if you have or have had recurrent gastric / duodenal ulcers (peptic ulcers) or bleeding (at least 2 different episodes of proven ulcer or bleeding)
    • if you have a history of gastrointestinal bleeding or perforation in connection with previous therapy with nonsteroidal anti-inflammatory drugs / anti-inflammatory drugs (NSAIDs)
    • if you have bleeding in the brain (cerebrovascular bleeding) or other active bleeding
    • if you have severe liver or kidney problems
    • if you have severe heart failure (heart failure)
    • in the last 3 months of pregnancy
  • children
    • The painkillers should not be given to children under 6 years of age or who weigh less than 20 kg, as the dose they contain is usually unsuitable.

EUDORLIN extra ibuprofen pain tablets pregnancy and breast feeding period

  • Ask your doctor or pharmacist for advice before taking this medicine if you are pregnant or breastfeeding, or if you suspect you may be pregnant, or are planning to become pregnant.
  • pregnancy
    • During the first 6 months of pregnancy, you may only use ibuprofen after consulting your doctor.
    • In the last 3 months of pregnancy, the drug should not be used because of an increased risk of complications for mother and child.
  • Fertility
    • The drug is added to a group of drugs (non-steroidal anti-inflammatory drugs) that can affect the fertility of women. This effect is reversible (reversible) after stopping the drug.
  • Breastfeeding
    • The active ingredient ibuprofen and its breakdown products only pass into breast milk in small amounts. Since no adverse consequences for the infant have become known so far, it is not usually necessary to interrupt breastfeeding in the case of short-term use. However, if longer use or higher doses are prescribed, early weaning should be considered.

EUDORLIN extra ibuprofen pain tablets Patient information

  • Warnings and Precautions
    • Talk to your doctor or pharmacist before taking this medicine.
    • Side effects can be reduced by using the lowest effective dose for the shortest amount of time necessary to control symptoms.
    • Ask a doctor for advice before taking this medicine if you have any of the following conditions.
    • Safety in the gastrointestinal tract
      • Concomitant use of this medicinal product with other nonsteroidal anti-inflammatory drugs, including drugs called COX-2 inhibitors (cyclooxygenase-2 inhibitors), should be avoided.
      • Elderly patients
        • Older people are more likely to experience side effects after using NSAIDs, especially bleeding and perforation in the stomach and intestines, which can be life-threatening. Therefore, particularly careful medical supervision is required in the elderly.
      • Bleeding from the gastrointestinal tract, ulcers and perforations
        • Bleeding of the gastrointestinal tract, ulcers, and perforations, including fatal results, have been reported during treatment with all NSAIDs. They occurred with or without prior warning symptoms or a history of serious gastrointestinal events at any time during therapy.
        • The risk of gastrointestinal bleeding, ulcer, and perforation is higher with increasing NSAID doses, in patients with a history of ulcer, particularly those with bleeding or perforation complications, and in the elderly. These patients should start treatment with the lowest dose available. For these patients as well as for patients who require concomitant therapy with low-dose acetylsalicylic acid (ASA) or other drugs that can increase the risk of gastrointestinal diseases, a combination therapy with drugs that protect the gastric mucosa (e.g. misoprostol or Proton pump inhibitors) should be considered.
        • If you have a history of gastrointestinal side effects, especially if you are older, you should report any unusual abdominal symptoms (especially gastrointestinal bleeding), especially at the beginning of therapy.
        • Caution is advised if you are also receiving medicines that may increase the risk of ulcers or bleeding, such as: B. oral corticosteroids, anticoagulant drugs such as warfarin, selective serotonin reuptake inhibitors, which are used, among other things, to treat depressive moods, or platelet aggregation inhibitors such as ASA.
        • If you develop gastrointestinal bleeding or ulceration while taking the medicine, treatment should be discontinued.
        • NSAIDs should be used with caution in patients with a history of gastrointestinal disease (ulcerative colitis, Crohn's disease) as their condition may worsen.
    • Effects on the cardiovascular system
      • Anti-inflammatory / pain relievers like ibuprofen may be associated with a slightly increased risk of heart attack or stroke, especially when used in high doses. Do not exceed the recommended dose or duration of treatment.
      • You should discuss your treatment with your doctor or pharmacist before taking this medicine, if you
        • have a heart disease including heart failure (heart failure) and angina (chest pain) or have a heart attack, bypass surgery, peripheral arterial disease (blood flow problems in the legs or feet due to narrowed or blocked arteries) or any type of stroke (including mini-stroke or transitory ischemic attack, "TIA"),
        • Have high blood pressure, diabetes, high cholesterol, or a history of heart disease or stroke, or if you are a smoker.
    • Skin reactions
      • Serious skin reactions with redness and blistering, some fatal, have been reported very rarely with NSAID therapy (exfoliative dermatitis, Stevens-Johnson syndrome and toxic epidermal necrolysis / Lyell syndrome).
      • The highest risk of such reactions appears to be at the start of therapy, as these reactions occurred in the majority of cases in the first month of treatment. At the first signs of skin rashes, mucosal defects or other signs of a hypersensitivity reaction, this medicinal product should be discontinued and a doctor should be consulted immediately.
    • Other notes
      • This medicinal product should only be used after careful consideration of the risk-benefit ratio
        • in certain autoimmune diseases (systemic lupus erythematosus and mixed collagenosis). There is an increased risk of developing symptoms of non-infectious meningitis (aseptic meningitis).
      • Particularly careful medical supervision is required
        • a history of gastrointestinal disorders or chronic inflammatory bowel diseases (ulcerative colitis, Crohn's disease)
        • if you have high blood pressure or heart failure
        • with impaired kidney or liver function
        • immediately after major surgical interventions
        • if you have allergies (e.g. skin reactions to other drugs, asthma, hay fever), chronic swelling of the nasal mucous membrane or chronic respiratory diseases that narrow the airways
      • Severe acute hypersensitivity reactions (e.g. anaphylactic shock) are very rarely observed. At the first signs of a severe hypersensitivity reaction after taking this medicine, stop taking it immediately and seek medical advice.
      • The active substance in this medicine, ibuprofen, may temporarily inhibit the function of blood platelets (platelet aggregation). Patients with bleeding disorders should therefore be carefully monitored.
      • If medicinal products containing ibuprofen are used at the same time, the anticoagulant effect of low-dose acetylsalicylic acid (preventing blood clots from forming) may be impaired. In this case, you should therefore not use ibuprofen-containing medicinal products without your doctor's express advice.
      • If you are taking medicines to inhibit blood clotting or to lower blood sugar at the same time, blood clotting or blood sugar levels should be checked as a precaution.
      • If the drug is administered for a long time, regular monitoring of the liver values, kidney function and blood count is required.
      • Consult your doctor or dentist if you take it before surgery.
      • Prolonged use of any type of pain reliever for headaches can make them worse. If this is the case or is suspected, medical advice should be sought and treatment should be discontinued. The diagnosis of Medication Overuse Headache (MOH) should be suspected in patients who experience frequent or daily headaches despite (or perhaps because of) taking regular headache medicines.
      • In general, the habitual use of painkillers, especially when combining several pain relievers, can lead to permanent kidney damage with the risk of kidney failure (analgesic nephropathy).
      • The use of this medicine should be avoided during chickenpox (varicella) infection.
    • Children and adolescents
      • There is a risk of kidney problems in children and adolescents who are dehydrated.

       

  • Driving and using machines
    • As central nervous side effects such as tiredness and dizziness can occur when using this medicinal product in higher doses, the ability to react can be changed in individual cases and the ability to actively drive and operate machines can be impaired. This applies even more in combination with alcohol. You can then no longer react quickly and purposefully enough to unexpected and sudden events. In this case, do not drive a car or any other vehicle! Do not use any tools or machines! Do not work without a safe grip!